# SDR IXXA2015072900107

- Difficulty date: June 25, 2015
- Submitted: July 29, 2015
- Operation: Air carrier
- Aircraft: N754CX
- Make and model: Boeing 767232
- Aircraft serial: 22225
- Aircraft time: 56,219 hours, 23,570 cycles
- System (JASC): 5240 · Service Doors
- Part: Skin
- Condition: Cracked
- Location: Upper Gate
- Component: Gate
- Component part number: 146N610571
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4 DOOR SKIN CRACKED ON UPPER FOLD DOWN SECTION FORWARD END.   REMOVED & INSTALLED UPPER GATE ASSEMBLY IAW AMM 52-11-38-404-009.
